Alert archive / Wyoming / High Wind Warnings in 2019
High Wind Warning 20, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Mar 8, 2019, 2:10 PM MST for Albany County, Laramie County, Wyoming. It took effect at Mar 9, 2019, 12:00 AM MST. It was in force for 15 hr. 20 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 8, 2019, 2:10 PM MST (21:10 UTC)
- In effect from
- Mar 9, 2019, 12:00 AM MST
- Expired
- Mar 9, 2019, 3:00 PM MST
- In force
- 15 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Laramie County, WY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 5:00 AM MST | NON-TSTM WND GST 63 | 1 Ese Buford, WY | WYDOT SENSOR AT BUFORD EAST. SUTAINED WINDS CURRENTLY AT 35 MPH. |
| Mar 9, 5:20 AM MST | NON-TSTM WND GST 59 | 23 W Cheyenne, WY | WYDOT SENSOR AT REMOUNT WEST OF CHEYENNE ON INTERSTATE 80. SUSTAINED WINDS BETWEEN 35 TO 45 MPH. |
| Mar 9, 5:44 AM MST | SNOW 7.2 | 6 Sw Centennial, WY | CINNABAR PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 9574 FEET. SNOW WATER EQUIVALENT IS 0.6 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER PAST 12 HOURS. |
| Mar 9, 5:44 AM MST | SNOW 9.6 | 7 Nw Centennial, WY | BROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1. ACCUMULATION WAS OVER PAST 12 HOURS. |
| Mar 9, 5:45 AM MST | NON-TSTM WND GST 69 | 9 Sse Crystal Lake Camp, WY | UPR MESONET STATION LYNCHW. |
| Mar 9, 6:20 AM MST | NON-TSTM WND GST 58 | 12 Wsw Warren Af Base, WY | MESONET STATION WY38, 16 WSW CHEYENNE - OTTO RD - OTO. |
| Mar 9, 7:00 AM MST | SNOW 1.5 | 1 Sse Laramie, WY | COCORAHS STATION WY-AB-5, 1 SSE LARAMIE. |
| Mar 9, 7:00 AM MST | SNOW 1.5 | 1 Sse Laramie, WY | CO-OP OBSERVER STATION ADFW4, LARAMIE 1SE. |
| Mar 9, 7:00 AM MST | SNOW 1.5 | 2 N Laramie, WY | COCORAHS STATION WY-AB-45, 1 N LARAMIE. |
| Mar 9, 7:00 AM MST | SNOW 2 | 2 Ene Laramie, WY | COCORAHS STATION WY-AB-138, 1 ENE LARAMIE. |
| Mar 9, 7:00 AM MST | SNOW 2.8 | 4 Nw Burns, WY | COCORAHS STATION WY-LM-96, 3 NW BURNS. |
| Mar 9, 7:00 AM MST | SNOW 3.6 | 1 Nw Centennial, WY | COCORAHS STATION WY-AB-108, 1 WNW CENTENNIAL. |
| Mar 9, 7:30 AM MST | SNOW 1.2 | 2 Ene Rock River, WY | COCORAHS STATION WY-AB-170, 1 ENE ROCK RIVER. |
| Mar 9, 8:00 AM MST | SNOW 2 | 3 Se Laramie, WY | CO-OP OBSERVER STATION LRMW4, LARAMIE 4SE. |
| Mar 9, 9:00 AM MST | SNOW 1.5 | 2 Ese Federal, WY | MESONET STATION HRSW4, HORSE CREEK 12SSE. |
| Mar 9, 9:15 AM MST | NON-TSTM WND GST 63 | 5 E Tie Siding, WY | UPR MESONET STATION DALEWS. |
| Mar 9, 10:45 AM MST | NON-TSTM WND GST 58 | Vedauwoo, WY | KVDW VEDAUWOO I-80 BETWEEN CHEYENNE & LARAMIE. |
| Mar 9, 12:10 PM MST | NON-TSTM WND GST 69 | 2 W Buford, WY | WYDOT MESONET STATION LONE TREE ALONG I-80. |
| Mar 9, 12:15 PM MST | NON-TSTM WND GST 70 | 2 W Buford, WY | UPR MESONET STATION BUFORW. |
| Mar 9, 12:30 PM MST | NON-TSTM WND GST 62 | 1 Ese Buford, WY | WYDOT MESONET STATION BUFORD EAST ALONG I-80. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.2 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2211 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
887 WWUS75 KCYS 082110 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 210 PM MST Fri Mar 8 2019 ...HIGH WINDS EXPECTED LATE TONIGHT THROUGH LATE SATURDAY MORNING FOR THE SOUTH LARAMIE RANGE AND FOOTHILLS... WYZ118-082215- /O.CAN.KCYS.HW.A.0017.190309T0600Z-190309T1800Z/ Central Laramie County- Including the city of Cheyenne 210 PM MST Fri Mar 8 2019 ...HIGH WIND WATCH IS CANCELLED... The National Weather Service in Cheyenne has cancelled the High Wind Watch. West to northwest winds sustained at 25 to 35 MPH with gusts to 55 MPH are expected Saturday morning. $$ WYZ116-117-091200- /O.UPG.KCYS.HW.A.0017.190309T0600Z-190309T1800Z/ /O.NEW.KCYS.HW.W.0020.190309T0700Z-190309T1900Z/ South Laramie Range-South Laramie Range Foothills- Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 210 PM MST Fri Mar 8 2019 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST SATURDAY... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect from midnight tonight to noon MST Saturday. The High Wind Watch is no longer in effect. * TIMING...Winds will strengthen after midnight tonight and remain strong through late Saturday morning. * WINDS...West to northwest 30 to 40 MPH sustained with gusts to 60 MPH. * IMPACTS...Mainly to transportation. Dangerous travel conditions with a blow over risk for light weight and high profile vehicles, including camping trailers. This includes Interstate 80 between Laramie and Cheyenne, including the Summit. Blowing snow will produce low visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
3 follow-up statements
991 WWUS75 KCYS 091101 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 401 AM MST Sat Mar 9 2019 ...HIGH WINDS EXPECTED THROUGH LATE SATURDAY MORNING FOR THE SOUTH LARAMIE RANGE AND FOOTHILLS... WYZ116-117-091900- /O.CON.KCYS.HW.W.0020.000000T0000Z-190309T1900Z/ South Laramie Range-South Laramie Range Foothills- Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 401 AM MST Sat Mar 9 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... * TIMING...Winds will strengthen around sunrise this morning. * WINDS...West to northwest 30 to 40 MPH sustained with gusts to 60 MPH. * IMPACTS...Mainly to transportation. Dangerous travel conditions with a blow over risk for light weight and high profile vehicles, including camping trailers. This includes Interstate 80 between Laramie and Cheyenne, including the Summit. Blowing snow will produce low visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
721 WWUS75 KCYS 091818 AAA NPWCYS URGENT - WEATHER MESSAGE...UPDATED National Weather Service Cheyenne WY 1118 AM MST Sat Mar 9 2019 ...HIGH WINDS AND AREAS OF BLOWING SNOW TO CONTINUE INTO EARLY AFTERNOON... Dangerous travel conditions continue across the higher elevations of I-80 between Cheyenne and Laramie where winds of 30 to 50 mph are occurring with blowing snow and slick roads. Despite winds being below normal high wind warning thresholds, the slick roads, and blowing snow will result in easier blowoff potential and thus similar impacts. Several accidents have occurred this morning and will extend the high wind warning until 2pm this afternoon. WYZ116-117-092100- /O.EXT.KCYS.HW.W.0020.000000T0000Z-190309T2100Z/ South Laramie Range-South Laramie Range Foothills- Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 1118 AM MST Sat Mar 9 2019 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * TIMING...Now through 2PM. * WINDS...West to northwest 30 to 40 MPH sustained with gusts to 60 MPH. * IMPACTS...Mainly to transportation. Dangerous travel conditions with a blow over risk for light weight and high profile vehicles, including camping trailers. This includes Interstate 80 between Laramie and Cheyenne, including the Summit. Blowing snow will produce low visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ Allen
720 WWUS75 KCYS 092059 AAA NPWCYS URGENT - WEATHER MESSAGE...UPDATED National Weather Service Cheyenne WY 159 PM MST Sat Mar 9 2019 ...HIGH WINDS AND AREAS OF BLOWING SNOW TO CONTINUE INTO EARLY AFTERNOON... Dangerous travel conditions continue across the higher elevations of I-80 between Cheyenne and Laramie where winds of 30 to 50 mph are occurring with blowing snow and slick roads. Despite winds being below normal high wind warning thresholds, the slick roads, and blowing snow will result in easier blowoff potential and thus similar impacts. Several accidents have occurred this morning and will extend the high wind warning until 3pm this afternoon. WYZ116-117-092200- /O.EXT.KCYS.HW.W.0020.000000T0000Z-190309T2200Z/ South Laramie Range-South Laramie Range Foothills- Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 159 PM MST Sat Mar 9 2019 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... * TIMING...Now through 3PM. * WINDS...West to northwest 30 to 40 MPH sustained with gusts to 60 MPH. * IMPACTS...Mainly to transportation. Dangerous travel conditions with a blow over risk for light weight and high profile vehicles, including camping trailers. This includes Interstate 80 between Laramie and Cheyenne, including the Summit. Blowing snow will produce low visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ Allen
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Mar 8, 10:19 AM MST, 3 hours 51 minutes earlier.
Area forecast discussion, Mar 8, 10:19 AM MST, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1019 AM MST Fri Mar 8 2019
.UPDATE...
Issued at 839 AM MST Fri Mar 8 2019
Cancelled the Freezing Fog Advisory for the North Platte River
Valley and surrounding areas. Visibilities have been improving
with more patchy coverage expected through late morning.
&&
.SHORT TERM...(Today and Saturday)
Issued at 322 AM MST Fri Mar 8 2019
Valley freezing fog is persisting this morning across the North
Platte River from Goshen County in Wyoming through portions of the
NE Panhandle. KAIA, KTOR, and KBFF have been socked in with under
half mile visibility since late Thursday night. A freezing fog
advisory remains in effect till 9 AM Friday in anticipation of
early daytime heating lifting the fog. On a side note regarding
the fog, could have very picturesque photos of hoarfrost across
the valley.
Our next weather producing system is moving across the NV-UT line
eastward bringing in another round of precipitation coupled with
some strong, gusty winds. This combination of strong winds and
snow across the western portion of the forecast area was
justification enough to issue Winter Weather Advisories. Main
concern will be for snow and blowing snow that will likely cause
issues across portions of Interstate 80 and 25. Further details
can be found in the applicable weather headline product. Continued
potential for blowing snow and 1-3 inches of accumulating snow
across Dawes and Box Butte kept the need to continue these
headlines as well. While the overall QPF and snow totals are
lacking somewhat, the impacts though remain concerning enough to
keep headlines in place.
The GFS and the NAM are picking up on strong mid-level vorticity
and omega gradients especially across the southern Laramie Range
into the high plains bordering CO. Strongest wind gusts above 50
kts still contained mainly to the Interstate 80 Summit to Buford.
Lapse rates and gradients diminish some but potential remains for
strong downsloping flow making it out towards KCYS. Kept the High
Wind Watch to allot for another model cycle to ensure trends
remain and the gradients will suffice for high winds. GFS model
solutions showing increased chance for strong winds across the
southwestern NE Panhandle that will need to be watched as lapse
rates and subsidence do not stay at the level long enough Saturday
afternoon that we normally like to see.
With temperatures around seasonal norms, model soundings are
picking up on some low level instability across the western
forecast area today with the potential for some convective
elements. Not out of the question for folks across Carbon County
to have thundersnow today.
.LONG TERM...(Sunday through Thursday)
Issued at 322 AM MST Fri Mar 8 2019
Mid-level ridging and vorticity advection will keep snow falling
across the southern portion of Carbon County with higher totals
over the mountain ranges on Sunday. Dry air will advect in,
capping off precipitation chances Sunday evening.
The extended forecast period now turns into the world of
uncertainty as our next major weather pattern of a CO Low takes
shape for Tuesday through Thursday. Model difference and flip-
flopping of low pressure center and location of cyclogenesis are
changing back and forth with each model run for the GFS and EURO.
Ensembles are spaced out as well making even the best pass of a
forecast difficult at this point. If the location of deep
cyclogenesis lies closer to us as it comes off the Rockies, we
could expect deep trowal action of strong almost blizzard-like
winds and snow, as the EURO is hinting at though it moves out into
the plains far faster than be ideal for the worst conditions to
occur. If the CO low takes more of the pattern by the GFS, some
snow would be likely but not the strong, persistent winds over
our forecast area but rather central NE. Differences in storm
accumulation precipitation around half an inch to over an inch
QPF. Continued tracking of forecast especially as onshore
measurements become available will be critical in determining
cyclogenesis location and intensity off the Rockies and impacts
for the region.
After the passing of the CO low, temperatures turn seasonably cool
for Wednesday through the end of the week with daytime highs in
the mid 20s to low 30s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday morning)
Issued at 1019 AM MST Fri Mar 8 2019
Mainly VFR early this afternoon but conditions then deteriorating to
MVFR/IFR late this afternoon into this evening as an approaching
disturbance spreads low cigs and some pcpn the region. MVFR cigs
should persist over the Neb Panhandle through Sat morning while sfc
winds over the plains increase out of the northwest. Even a few
tstms possible around the se Wy mtns this afternoon.
&&
.FIRE WEATHER...
Issued at 321 AM MST Fri Mar 8 2019
With chances of precipitation today through Saturday and again
middle of next week, fire weather concerns will remain low with
seasonably cool temperatures persisting through the forecast
period.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until 6 AM MST Saturday for WYZ101-
103>105-109-111.
High Wind Watch from this evening through Saturday morning for
WYZ116>118.
Winter Storm Warning until 11 AM MST Saturday for WYZ112-114.
NE...Winter Weather Advisory from 11 PM this evening to 11 AM MST
Saturday for NEZ002-003.
&&
UPDATE...MAJ
SHORT TERM...WM
LONG TERM...WM
AVIATION...RE
FIRE WEATHER...WMHazardous weather outlook, Mar 8, 4:53 AM MST, 9 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 453 AM MST Fri Mar 8 2019 NEZ054-055-095-WYZ119-091200- Kimball-Cheyenne-North Sioux-East Laramie County- 453 AM MST Fri Mar 8 2019 This hazardous weather outlook is for portions of western Nebraska and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Rain and snow showers possible later this afternoon through the evening. One to two inches possible across northern Sioux County with generally under half an inch for eastern Laramie County in Wyoming and Kimball and Cheyenne Counties in Nebraska. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Strong winds and snow will create travel impacts with blowing snow and reduced visibility. Winds will be gusting into the upper 40s and low 50 mph range. Similar conditions possible again Tuesday through Thursday. .Spotter information statement... Spotters are encouraged to report their snowfall totals to their local National Weather Service Office. WYZ102-106-107-110-113-115-091200- Niobrara County-Central Laramie Range and Southwest Platte County- East Platte County-North Snowy Range Foothills- Upper North Platte River Basin-Laramie Valley- 453 AM MST Fri Mar 8 2019 This hazardous weather outlook is for portions of east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Rain and snow showers possible today with new snow accumulation of 1 to 3 inches. Breezy conditions will cause blowing snow and roadways to become slick. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Periods of snow showers continue through Saturday morning with gusty winds into the afternoon. Another round of snow and gusty winds possible Tuesday into Thursday. .Spotter information statement... Spotters are encouraged to report their snowfall totals to their local National Weather Service Office. WYZ112-114-091200- Sierra Madre Range-Snowy Range- 453 AM MST Fri Mar 8 2019 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...TODAY AND TONIGHT Heavy snow accumulations expected with totals over a foot. Strong winds blowing around 45 mph with blowing snow likely. Some convective elements possible today with thundersnow chances present. See Winter Storm Warning for further information. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Heavy snow accumulations continue into Sunday with breezy conditions. Additional snow chances again Tuesday through Thursday. .Spotter information statement... Spotters are encouraged to report their snowfall totals to their local National Weather Service Office. NEZ019>021-096-WYZ108-091200- Scotts Bluff-Banner-Morrill-South Sioux-Goshen County- 453 AM MST Fri Mar 8 2019 This hazardous weather outlook is for portions of western Nebraska and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Areas of freezing fog with areas of visibility under 1 mile to continue through mid- morning a few hours after sunrise. See Freezing Fog Advisory for additional information. Periods of snow to begin later today with new snow accumulation under 1 inch with breezy conditions for blowing snow and slick roadways. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Breezy conditions to continue on Saturday with blowing snow concerns and roadway impacts. Strong winds and snow potential again with next system Tuesday through Thursday. .Spotter information statement... Spotters are encouraged to report their snowfall totals to their local National Weather Service Office. WYZ101-103>105-109-111-091200- Converse County Lower Elevations-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Carbon County-Southwest Carbon County- 453 AM MST Fri Mar 8 2019 This hazardous weather outlook is for portions of east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Snow accumulation of 1 to 3 inches possible with breezy conditions making travel difficult with slick/snow-covered roadways and limited visibility from blowing snow. See Winter Weather Advisory for additional information. Travel impacts likely along portions of Interstate 25 and 80. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Snow and breezy conditions continue into Saturday morning with Winter Weather Advisory in effect till 6 AM MST. Snow and breezy conditions expected to return again Tuesday through Thursday. .Spotter information statement... Spotters are encouraged to report their snowfall totals to their local National Weather Service Office. WYZ116>118-091200- South Laramie Range-South Laramie Range Foothills- Central Laramie County- 453 AM MST Fri Mar 8 2019 This hazardous weather outlook is for portions of southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Rain and snow showers possible later this afternoon through the evening hours. Breezy conditions will cause blowing snow and areas of reduced visibility. High Wind Watch for winds gusting into the 60 mph range possible starts at 11 PM MST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Strong winds likely much of Saturday morning gusting into the 60 mph range. High risk of blowovers of low-weight, high-profile vehicles and those with trailers. Slick roads possible with blowing snow. See High Wind Watch for further details. Snow and breezy conditions expected to return again Tuesday through Thursday. .Spotter information statement... Spotters are encouraged to report their snowfall totals to their local National Weather Service Office. NEZ002-091200- Dawes- 453 AM MST Fri Mar 8 2019 This hazardous weather outlook is for portions of western Nebraska. .DAY ONE...TODAY AND TONIGHT Snow accumulation possible later this evening with breezy conditions for reduced visibility and slick roadways. Winter Weather Advisory goes in effect at 11 PM MST today. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Winter Weather Advisory continues from Friday to 11 AM MST Saturday. Breezy conditions and additional rounds of snow possible Tuesday through Thursday. .Spotter information statement... Spotters are encouraged to report their snowfall totals to their local National Weather Service Office. NEZ003-091200- Box Butte- 453 AM MST Fri Mar 8 2019 This hazardous weather outlook is for portions of western Nebraska. .DAY ONE...TODAY AND TONIGHT Areas of freezing fog will linger through the morning hours before lifting. Evening snow showers into the overnight with breezy winds creating blowing snow impacts and slick roadways. See Freezing Fog Advisory and Winter Weather Advisory for additional details. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Winter weather advisory continues into Saturday with impacts from snow and blowing snow. Breezy conditions and additional rounds of snow possible Tuesday through Thursday. .Spotter information statement... Spotters are encouraged to report their snowfall totals to their local National Weather Service Office.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 11:18 PM MST | Freezing Fog Advisory | CYS | Goshen | 9 hr |
| Mar 8, 1:23 PM MST | Snow Squall Warning | CYS | Carbon | 37 min |
Nearby
High Wind Warnings in Wyoming, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.